# SDR AALA202010059002

- Difficulty date: October 4, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N557UW
- Make and model: Airbus A321-231
- Aircraft serial: 5269
- Aircraft time: 26,900 hours, 10,607 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: FE240007
- Part serial: 555
- Condition: Low Pressure
- Location: L4 Door Assist
- Part time: 26,900 hours, 10,607 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 4L ASSIST BOTTLE SHOWING NOT PRESSURIZED WHEN ARMED. SERVICED 4L DOOR ASSIST BOTTLE IAW AMM 52-10-00, OPS CHECK GOOD.
